Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 71, NWS El Paso, TX

September 22, 2014El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this flash flood warning at Sep 22, 2014, 1:28 PM MDT for El Paso County, Hudspeth County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2014, 1:28 PM MDT (19:28 UTC)
Expired
Sep 22, 2014, 3:30 PM MDT
In force
2 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 55 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WGUS54 KEPZ 221928
FFWEPZ
TXC141-229-222130-
/O.NEW.KEPZ.FF.W.0071.140922T1928Z-140922T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
128 PM MDT MON SEP 22 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
  NORTHWESTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 330 PM MDT

* AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  SLOW MOVING SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL 
  WERE TRACKING NORTH ACROSS EASTERN EL PASO COUNTY FROM JUST NORTH
  OF FABENS TO LAKE WEST ESTATES THROUGH MONTANA VISTA AND OVER      
  OVER HUECO TANKS. RAINFALL RATES OF ONE INCH PER HOUR WILL BE 
  COMMON WITH THESE STORMS WITH 1 TO 3 INCHES OF RAINFALL POSSIBLE.
  FLOODING OF ARROYOS...WASHES...URBAN DRAINAGES AND PONDING OF 
  WATER OVER LOW LYING AREAS MAY LEAD TO SIGNIFICANT FLOODING...SOME
  OF IT LIFE-THREATENING.

* LOCATIONS IMPACTED INCLUDE...
  HORIZON CITY...
  INDIAN CLIFFS RANCH...
  AGUA DULCE...
  LOMA LINDA...
  SPARKS...
  SOCORRO...
  SAN ELIZARIO...
  MONTANA VISTA...
  CLINT...
  COLONIA DEL PASO...
  LAKE WAY ESTATES...
  HUECO TANKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF LOW WATER CROSSINGS AND LOW LYING AREAS IS LIKELY OVER 
PORTIONS OF THE WARNED AREA. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.

&&

LAT...LON 3155 10628 3156 10629 3200 10618 3200 10590
      3152 10599 3153 10625

$$

BIRD
2 follow-up statements
019 
WGUS74 KEPZ 222020
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
220 PM MDT MON SEP 22 2014

TXC141-229-222130-
/O.CON.KEPZ.FF.W.0071.000000T0000Z-140922T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-HUDSPETH TX-
220 PM MDT MON SEP 22 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN HUDSPETH
AND EASTERN EL PASO COUNTIES UNTIL 330 PM MDT...

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE NUMEROUS SHOWERS THUNDERSTORMS WITH VERY HEAVY RAINFALL 
ACROSS EASTERN EL PASO COUNTY FROM NEAR HORIZON CITY NORTH TO 
MONTANA VISTA AND HUECO TANKS. THESE STORMS ARE NEARLY STATIONARY 
AND ARE PRODUCING RAINFALL AT RATES OF NEARLY 2 INCHES PER HOUR WITH 
RADAR ESTIMATES OF 2 INCHES ALREADY FALLEN IN SOME LOCATIONS. MAJOR 
FLOODING OF WASHES...ARROYOS...URBAN DRAINAGES...AS WELL AS LOW 
LYING AREAS IS EXPECTED OVER THIS AREA. SOME FLOODING COULD BE LIFE 
THREATENING. DO NOT DRIVE INTO FLOOD WATERS OR ATTEMPT TO CROSS A 
LOW WATER CROSSING WITH WATER FLOWING ACROSS IT. TURN AROUND DON'T 
DROWN.

LOCATIONS IMPACTED INCLUDE...
  HORIZON CITY...
  INDIAN CLIFFS RANCH...
  AGUA DULCE...
  LOMA LINDA...
  SPARKS...
  SOCORRO...
  SAN ELIZARIO...
  MONTANA VISTA...
  CLINT...
  COLONIA DEL PASO...
  LAKE WAY ESTATES...
  HUECO TANKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY. ROADWAY WASHOUTS ARE ALSO LIKELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.

&&

LAT...LON 3155 10628 3156 10629 3200 10618 3200 10590
      3152 10599 3153 10625

$$

BIRD
314 
WGUS74 KEPZ 222127
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
327 PM MDT MON SEP 22 2014

TXC141-229-222138-
/O.EXP.KEPZ.FF.W.0071.000000T0000Z-140922T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-HUDSPETH TX-
327 PM MDT MON SEP 22 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
HUDSPETH AND EASTERN EL PASO COUNTIES WILL BE ALLOWED TO EXPIRE AT
330 PM MDT...

RAINFALL CONTINUES OVER FAR EAST AND NORTHEAST EL PASO COUNTY...AND 
EXTREME NORTHWEST HUDSPETH COUNTY BUT IT IS SIGNIFICANTLY 
DIMINISHING IN INTENSITY. MOST OF THE HEAVIEST RAIN FELL OVER 
UNDEVELOPED OPEN DESERT AND THUS DID NOT GREATLY IMPACT THE 
POPULATED URBAN AREAS OF THE COUNTY. ARROYOS AND WASHES IN THE 
DESERT AND MINOR STREET FLOODING MAY STILL HAVE SOME WATER IN THEM 
BUT THE THREAT OF IMPACTING AND SIGNIFICANT FLASH FLOODING IS 
DIMINISHED.

ADDITIONAL SHOWERS AND THUNDERSTORMS MAY REDEVELOP OVER THIS AREA SO 
STAY INFORMED ON CURRENT WEATHER CONDITIONS. BE AWARE OF DEBRIS 
SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU 
HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3155 10628 3156 10629 3200 10618 3200 10590
      3152 10599 3153 10625

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:21 AM MDT, 10 hours 7 minutes earlier.

Area forecast discussion, Sep 22, 3:21 AM MDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 AM MDT MON SEP 22 2014

.SYNOPSIS...
AN ACTIVE WET WEATHER PATTERN WILL CONTINUE OVER SOUTHERN NEW
MEXICO AND FAR WEST TEXAS TODAY AND TONIGHT. TROPICAL MOISTURE
CONTINUES TO FLOW INTO THE AREA WITH SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL
EXPECTED. LOCALIZED FLOODING IS POSSIBLE ALONG SMALL STREAMS...LOW
WATER CROSSINGS AND ARROYOS. HEAVY RAIN CHANCES WILL DECREASE
AFTER MIDNIGHT WITH MAINLY ISOLATED MOUNTAIN THUNDERSTORMS
POSSIBLE TUESDAY THROUGH FRIDAY. TEMPERATURES WILL REBOUND BACK TO
NEAR NORMALS FOR THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...
THE ATMOSPHERE REMAINS VERY MOIST AS RESULT OF A PASSING UPPER
LEVEL TROUGH AND CONSIDERABLE TROPICAL MOISTURE THAT HAS MOVED
BACK INTO THE REGION. MUCH OF THE RAIN EARLY THIS MORNING HAS BEEN
FOCUSED IN AREAS WEST OF RIO GRANDE WITH SOME FLOODING ALONG
CREEKS AND DRAINAGES NOTED. ADDITIONAL RAIN AND THUNDERSTORMS IS
EXPECTED AS THE DAY PROGRESSES. THE EASTERN HALF OF THE FORECAST
AREA HAS BEEN QUIET SO FAR BUT MAY SEE SHOWER AND THUNDERSTORM
DEVELOPMENT LATER TODAY. HEAVY RAIN PRODUCING STORMS MAY PRODUCE
LOCALIZED FLOODING AND PONDING OF WATER THROUGH TONIGHT. A FLASH
FLOOD WATCH REMAINS IN EFFECT ACROSS SOUTHERN NEW MEXICO AND FAR
WEST TEXAS UNTIL MIDNIGHT.

RAIN CHANCES WILL DECREASE ON TUESDAY AS THE UPPER TROUGH EXITS
THE REGION. A STABLE NORTHWEST FLOW WILL REMOVE SOME OF THE
MOISTURE FROM THE AREA AND LIMIT THUNDERSTORM CHANCES TO ISOLATED
COVERAGE FOCUSED MAINLY ON THE HIGHER MOUNTAINS. RESIDUAL LOW
LEVEL MOISTURE WILL REMAIN IN PLACE TO HELP FUEL THE ISOLATED
STORMS. TEMPERATURES WILL REBOUND BACK TO NORMAL AS RAINS DECREASE
AND SKIES BECOME LESS CLOUDY. THE OVER ALL CIRCULATION PATTERN
WILL BE DOMINATED BY HIGH PRESSURE ALOFT THROUGH FRIDAY. ISOLATED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH SPOTTY
COVERAGE 0F MAINLY LIGHT RAIN AMOUNTS.

BY FRIDAY EVENING A DEEP MID LATITUDE TROUGH WILL BEGIN TO MOVE
INLAND FROM THE WEST COAST. LATEST MODELS HAVE THE SYSTEM CLOSING
OFF INTO A LOW AS IT MOVES INTO THE CENTRAL ROCKIES BY LATE
SUNDAY. SOUTHWEST FLOW AHEAD OF THE SYSTEM WILL PULL A PLUME OF
MOISTURE OVER THE AREA FROM THE SOUTHWEST DURING THE WEEKEND WITH
AN INCREASE IN RAIN AND THUNDERSTORM ACTIVITY EXPECTED. THE STORMS
COULD BE QUIET ACTIVE DEPENDING ON THE AMOUNT OF MOISTURE
AVAILABLE TO FUEL THEM. ANOTHER TROPICAL SYSTEM OFF THE BAJA
CALIFORNIA PENINSULA MAY ALSO PLAY A CONTRIBUTING ROLE IN BRING UP
ADDITIONAL MOISTURE OUT OF THE TROPICS. A STRONG WEST FLOW BEHIND
THE SYSTEM WILL FLUSH OUT THE REMAINING MOISTURE BY THE BEGINNING
OF NEXT WEEK.

&&

.AVIATION...VALID 22/12Z - 23/12Z...
DEEP TROPICAL MOISTURE CONTINUES TO FLOW INTO THE AREA FROM THE
SOUTH. THIS WILL LEAD TO AREAS OF SHOWERS AND THUNDERSTORMS
CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL THROUGH THE VALID
PERIOD. VSBY WILL BE REDUCED TO IFR IN HEAVIER RAINFALL. CIGS WILL
GENERALLY BE AROUND 5000 FEET. HIGHER MOUNTAINS WILL BE OBSCURED
BY THE CLOUDS. HEAVY RAIN POTENTIAL WILL BEGIN DIMINISH AFT
23/06Z. WINDS WILL BE EAST SOUTHEAST AT 5 TO 10 KNOTS.

&&

.FIRE WEATHER...
ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO THE AREA
FROM THE SOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS AND RAIN
SHOWERS WILL BE POSSIBLE THROUGH EARLY TUESDAY MORNING. THE MOIST
CONDITIONS WILL RESULT IN STORMS CAPABLE OF PRODUCING MODERATE TO
HEAVY RAINFALL. WITH MOST AREAS HAVING STILL WET SOIL CONDITIONS
MUCH OF THE RAIN WILL BE RUNOFF THAT MAY CAUSE FLOODING ALONG
DRAINAGES...SMALL CREEKS...ARROYOS AND LOW WATER CROSSINGS. RAIN
CHANCES WILL DIMINISH TUESDAY MORNING WITH MAINLY ISOLATED
MOUNTAIN SHOWERS AND THUNDERSTORMS EXPECTED FOR TUESDAY THROUGH
FRIDAY. TEMPERATURES WILL REBOUND BACK UP TO NEAR NORMALS BY
TUESDAY AND REMAIN SEASONAL THROUGH THE WEEK. HIGH RELATIVE
HUMIDITY VALUES WILL PERSIST AS A RESULT OF SOIL AND FUEL
MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  66  82  65  86 /  70  50  10  10   0
SIERRA BLANCA           76  60  78  58  82 /  70  40  10  10   0
LAS CRUCES              80  63  80  63  84 /  60  50  10  10   0
ALAMOGORDO              80  63  83  62  87 /  70  50  10  10   0
CLOUDCROFT              60  49  63  47  64 /  80  60  30  20  20
TRUTH OR CONSEQUENCES   80  62  81  61  82 /  60  40  10  10   0
SILVER CITY             77  59  79  58  82 /  50  40  20  20  10
DEMING                  82  63  83  62  85 /  60  50  10  10   0
LORDSBURG               84  64  85  63  87 /  50  40  10  10   0
WEST EL PASO METRO      82  66  83  65  86 /  70  50  10  10   0
DELL CITY               79  62  80  61  81 /  70  40  10  10   0
FORT HANCOCK            83  66  84  63  86 /  70  50  10  10   0
LOMA LINDA              75  61  77  60  78 /  70  50  10  10   0
FABENS                  84  64  86  61  86 /  70  50  10  10   0
SANTA TERESA            82  65  83  64  85 /  60  50  10  10   0
WHITE SANDS HQ          79  63  81  62  82 /  60  50  10  10   0
JORNADA RANGE           81  61  82  59  85 /  60  50  10  10   0
HATCH                   79  62  81  60  82 /  70  50  10  10   0
COLUMBUS                83  64  82  63  84 /  60  50  10  10   0
OROGRANDE               79  64  81  63  82 /  70  50  10  10   0
MAYHILL                 68  53  71  52  70 /  80  60  30  20  20
MESCALERO               70  53  74  52  74 /  80  50  30  20  20
TIMBERON                70  53  71  53  70 /  80  60  20  20  20
WINSTON                 72  54  74  53  74 /  60  40  30  20  10
HILLSBORO               75  58  77  57  76 /  60  40  20  10   0
SPACEPORT               80  61  83  61  81 /  60  50  10  10   0
LAKE ROBERTS            77  56  79  53  81 /  60  40  20  20  10
HURLEY                  79  62  79  59  82 /  50  40  20  20   0
CLIFF                   82  58  84  57  85 /  50  30  20  10   0
MULE CREEK              80  53  82  52  82 /  50  30  20  10   0
FAYWOOD                 77  61  77  58  78 /  50  40  20  10   0
ANIMAS                  84  64  87  63  89 /  40  40  30  10   0
HACHITA                 83  62  83  60  83 /  50  50  20  10   0
ANTELOPE WELLS          82  61  85  60  86 /  50  50  30  10   0
CLOVERDALE              82  61  83  60  85 /  50  50  30  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ418>424.

&&

04/04
Hazardous weather outlook, Sep 22, 11:00 AM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1100 AM MDT MON SEP 22 2014

NMZ401>417-TXZ418>424-231700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1100 AM MDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION WITH
AREAS OF HEAVY RAINFALL. RAINFALL AMOUNTS MAY EXCEED 3 INCHES OVER
ISOLATED LOCATIONS RESULTING IN FLASH FLOODING OR EVEN FLOODING
ALONG THE GILA RIVER. SATURATED GROUNDS FROM RECENT EXCESSIVE
RAINFALL MEANS QUICK RUNOFF OF RAINFALL WITH INCREASED POTENTIAL FOR
FLASH FLOODING. STREAMS...CREEKS...WASHES...AND ARROYOS WILL BE
QUICK TO RUN. LOW LYING AND FLOOD PRONE AREAS WILL BE QUICK TO FILL.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRYING ALOFT BEHIND THE PASSING TROUGH ON TUESDAY AND A LACK OF
FOCUS FEATURES SHOULD MEAN A SHARP REDUCTION IN RAIN AND STORM
CHANCES AND COVERAGE TUESDAY THROUGH FRIDAY. DURING THIS PERIOD WE
SHOULD SEE THE TYPICAL PATTERN OF ISOLATED TO SCATTERED MOUNTAIN
STORMS FOLLOWED LATER IN THE DAY BY ISOLATED LOWLAND STORMS.
SATURDAY AND SUNDAY AN APPROACHING UPPER TROUGH WILL BRING INCREASED
CHANCES OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Local storm report, Sep 22, 8:44 AM MDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
844 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FLASH FLOOD      3 W KBIF                31.85N 106.42W
09/22/2014                   EL PASO            TX   BROADCAST MEDIA

            WATER RESCUE AT DIANA AND VLUCAN.

&&

EVENT NUMBER EPZ1400406

MLP
Local storm report, Sep 22, 8:46 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
846 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLASH FLOOD      3 W KBIF                31.85N 106.42W
09/22/2014                   EL PASO            TX   LAW ENFORCEMENT

            EL PASO POLICE FATAL DROWNING NEAR VULCAN AND DIANA

&&

EVENT NUMBER EPZ1400407

MLP
Local storm report, Sep 22, 8:47 AM MDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
847 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     FLASH FLOOD      2 N FORT BLISS          31.85N 106.42W
09/22/2014                   EL PASO            TX   BROADCAST MEDIA

            RAILROAD AND DIANA CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EPZ1400408

MLP
Local storm report, Sep 22, 9:29 AM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
929 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     FLASH FLOOD      3 NW KBIF               31.87N 106.41W
09/22/2014                   EL PASO            TX   BROADCAST MEDIA

            MEDIA REPORT OF FLOODING AT HERRERA IN NORTH EAST EL
            PASO.

&&

EVENT NUMBER EPZ1400409

MLP
Local storm report, Sep 22, 12:37 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1237 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     FLASH FLOOD      ARREY                   32.85N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            CANAL ROAD AT TRUJILLO CREEK CLOSED BY ARREY FIRE
            DEPARTMENT DUE TO FLOODING.

&&

EVENT NUMBER EPZ1400410

HARDIMAN
Local storm report, Sep 22, 12:41 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1241 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      2 S CABALLO             32.94N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            LITTLE GREENHORN CREEK FLOODING ON HIGHWAY 187 JUST
            SOUTH OF THE HILLSBORO I-25 EXIT. CABALLO FD RESPONDING.

&&

EVENT NUMBER EPZ1400411

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 5:36 AM MDTAreal Flood AdvisoryEPZEl Paso3 hr
Sep 22, 5:51 AM MDTFlash Flood WarningEPZEl Paso7 hr
Sep 22, 11:46 AM MDTAreal Flood AdvisoryEPZEl Paso119 min
Sep 22, 12:03 PM MDTFlash Flood WarningEPZEl Paso87 min
Sep 22, 3:00 PM MDTFlash Flood WarningEPZEl Paso4 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.